IV & oral steriods made me worse-do I have APS or does it go away
I have the history of APS-pulmonary embolism, miscarriages, positive anticardiolipin test, etc.. I have been to a few doctors who say my anticardiolipin test is normal so it has gone away. Eventhough I have headaches all the time, I get the grape looking things on my feet & legs, and etc. the last neurologist said she thought I had an autoimmune disease. She said she thought it was progressive MS, eventhough I have no brain lesions, the lesions in my spinal cord are not in the right areas, no vision problems, the lesion remain the same as a few years ago but my legs have got weaker. I could tell from her that she wasn't convinced she was right. She did say that I had oligoneal bands in the spinal fluid which meant the spinal cord was inflamed. They gave me 5 days of IV steriods & 2 weeks of oral starting at 60 mg. I have never been so sick. I am hot than cold. My blood test show high lymphocytes & low linosphosils. They say that is because of the prednisone. My concern is that my symptoms are worse. I am having trouble standing & walking. More pain. I just think they are off base with my diagnosis. & are making things worse. When you call the drs. & tell them you are sick, they don't want to hear it & they offer nothing. I do not know what to do anymore.